RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1975, Volume 15, Number 4, Pages 966–976 (Mi zvmmf6267)  

Absolute stability of difference schemes with a split operator for systems of parabolic and hyperbolic equations in convex regions

M. Dryja

Warsaw, Poland

Full text: PDF file (962 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1975, 15:4, 149–160

Bibliographic databases:

Document Type: Article
UDC: 518:517.944/.947
MSC: Primary 65M06; Secondary 35L15, 35K15, 65M12, 65M15
Received: 31.10.1973

Citation: M. Dryja, “Absolute stability of difference schemes with a split operator for systems of parabolic and hyperbolic equations in convex regions”, Zh. Vychisl. Mat. Mat. Fiz., 15:4 (1975), 966–976; U.S.S.R. Comput. Math. Math. Phys., 15:4 (1975), 149–160

Citation in format AMSBIB
\Bibitem{Dry75}
\by M.~Dryja
\paper Absolute stability of difference schemes with a split operator for systems of parabolic and hyperbolic equations in convex regions
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1975
\vol 15
\issue 4
\pages 966--976
\mathnet{http://mi.mathnet.ru/zvmmf6267}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0383780}
\zmath{https://zbmath.org/?q=an:0355.65066}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1975
\vol 15
\issue 4
\pages 149--160
\crossref{https://doi.org/10.1016/0041-5553(75)90174-3}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6267
  • http://mi.mathnet.ru/eng/zvmmf/v15/i4/p966

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:55
    Full text:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019